A 25-year-old female asked:
Have a uti on antibiotic and now pain in lower abdomen is constant, can't sleep, leg pain, chest pain, lower back pain, and headache. help?
1 doctor answer • 1 doctor weighed in
Dr. Irwin Abrahamanswered
Sports Medicine 51 years experience
Can't say.: Too many things reported by you to know what is going on. This could be from the infections, and /or from the antibiotic. If it persists another day or 2, go to the doctor.
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsAnswered >2 years ago
Last updated May 29, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.